Open Access
Translator Disclaimer
2015 Existence of eventually positive solutions of higher order impulsive delay differential equations
Shao Yuan Huang, Sui Sun Cheng
Rocky Mountain J. Math. 45(1): 237-271 (2015). DOI: 10.1216/RMJ-2015-45-1-237

Abstract

A search of the literature reveals only a few studies on the necessary as well as sufficient conditions for the existence of eventually positive and/or monotone solutions of higher order impulsive differential equations that also allow delays. To fill this gap, we study a general class of higher order impulsive delay differential equations and establish necessary and/or sufficient conditions for the existence of eventually positive and monotone solutions. Our results are sharp in the sense that, in special cases, they are necessary and sufficient. Illustrative examples are included.

Citation

Download Citation

Shao Yuan Huang. Sui Sun Cheng. "Existence of eventually positive solutions of higher order impulsive delay differential equations." Rocky Mountain J. Math. 45 (1) 237 - 271, 2015. https://doi.org/10.1216/RMJ-2015-45-1-237

Information

Published: 2015
First available in Project Euclid: 7 April 2015

zbMATH: 1325.34090
MathSciNet: MR3334210
Digital Object Identifier: 10.1216/RMJ-2015-45-1-237

Subjects:
Primary: 34K11 , 34K45

Keywords: Comparison theorem , Delay , Impulsive differential equation , oscillation criteria , positive solution

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.45 • No. 1 • 2015
Back to Top